its 5 days post of and i am still super lethargic. Had a tummy tuck with lipo on the 18th. Despite the soma, pain killers, phenergan etc prescribed, the only time i took a pian killer - Tylenol- was because i had a headache. I only feel pain if i cough or sneeze. Stitches seems to be healing really well, pain pump0 was removed on the 21st and the drain should be removed tomorrow However, I am so lethergic - even getting out of bed is an effort. Is this normal?
No Pain Meds After Tummy Tuck, Feel Lethargic?
Doctor Answers (2)
Lethargy is not uncommon after a major operation. Yours sounds a bit out of the ordinary, so be sure to discuss it with your surgeon at your post-op visit tomorrow. Sometimes there is enough blood loss during and after the surgery to contribute to this, so your surgeon may wish to check a blood count and start you on some iron tablets.
Thanks for your question, best wishes for a speedy recovery and an excellent outcome.
Fatigue is not unusual after a tummy tuck
Thank you for the question. The body burns through a lot of energy in the process of healing a big surgery area such as a tummy tuck. The most important thing that you can do is to drink lots of fluids. You may also choose to take a multivitamin. If you are otherwise doing well in terms of breathing and your surgical site then over the next few days you should be seeing an improvement in your energy level.
All the best,
Dr Remus Repta
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.